# SDR FDEA201905101022

- Difficulty date: May 10, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 63,896 hours, 22,904 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964801
- Part serial: 313
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, G

## Discrepancy

PDIS  930     21-30  7416     10MAY19  MEM  OPEN  U  LOGPAGES:3112369  DURING CLIMB RECEIVED CABIN ALTITUDE EICAS MESSAGE.  DONNED OXYGEN MASKS AND DESCENDED BELOW 10,000 FT.  NOTICED OUTFLOW VALVE IN FULL CLOSED POSITION WITH RIGHT PACK OPERATIVE WHICH SHOULD HAVE PRESSURIZED THE AIRCRAFT WITH NO PROBLEM. /DM  PART 10MAY19 16:08   MEM U  IDENTIFIED PARTS  (W/KIT)EQUIP COOLING OVBD  MPN: 60B40041-3 CPN: 2112858  QTY: 1 PART 10MAY19 16:08   MEM U  ORDER PART  MPN: 60B40041-3 CPN: 2112858 QTY: 1  ICT: 915963  REMOVED AND REPLACED RT PACK FLOW CONTROL SHUTOFF VALVE. REF MM 21-51-01-2. OPS CHECK AND TESTED GOOD. RAN PACKS WITH HUFFER AT 48PSI , BOTH PACKS OPERATED NORMAL. OUT FLOW VALVE OPERATED NORMAL. AIRCRAFT GOOD FOR SERVICE. PART OFF MANUFACTURER: PART # OFF: 396480-1, FLOW CONTROL VALVE, SERNO OFF 313 REF WRI 77-15/7417 R&R'D N3 TACH TRANSMITTER. THE SPEED SENSOR CAUSED  NUMEROUS ADDITIONAL   WRITE-UPS.
